# SDR HDNA2021062110006

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N911XF
- Make and model: Urocop EC135P1
- Aircraft serial: 0167
- Aircraft time: 7,573 hours, 25,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN FRAME 5 DURING HEAVY MAINTENANCE EVENT. COMPLIED WITH SB EC 135-53-032 MAIN FUSELAGE STRUCTURE IMPROVED REINFORCEMENT OF FRAME 5- PART 2 AND SB EC135-53-028 REINFORCEMENT OF FRAME 5
